# SDR DXTA2022041360250

- Difficulty date: April 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 13,244 hours, 10,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR NEEDS ADJUSTMENT. DOOR HANDLE AND VENT DOOR ON THE 6 PACK STAY ILLUMINATED.  AFTER SERVERAL TRIES REOPENING AND CLOSING THE DOOR THE LIGHTS WOULD EXTINGUISH // SIGNOFF// AFTER INVESTIGATING, FOUND INNER DOOR HANDLE LINKAGE RODS WERE OUT OF RIG. ADJUSTED BOTH INNER HANDLE RODS IN ACCORDANCE WITH CESSNA 560XL AMM 52-10-01. OPS CHECK GOOD AT  THIS TIME.
